RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2005, Volume 1, Number 1, Pages 111–122 (Mi nd192)  

Adiabatic chaos in Liouville's equations

K. G. Troninab

a Institute of Computer Science
b Udmurt State University

Abstract: A system of Liouville's equations with slowly varying time-periodic parameters is considered. The system is shown to exhibit chaotic behavior with unique features. We start with the presentation of some general theoretical methods based on the analysis of abrupt changes of adiabatic invariants and separatrix splitting and then compare theoretical results with results obtained from numeric experiments.

Keywords: adiabatic invariant, Liouville's equations, numeric experiment.

Full text: PDF file (2416 kB)
UDC: 531.38

Citation: K. G. Tronin, “Adiabatic chaos in Liouville's equations”, Nelin. Dinam., 1:1 (2005), 111–122

Citation in format AMSBIB
\Bibitem{Tro05}
\by K.~G.~Tronin
\paper Adiabatic chaos in Liouville's equations
\jour Nelin. Dinam.
\yr 2005
\vol 1
\issue 1
\pages 111--122
\mathnet{http://mi.mathnet.ru/nd192}


Linking options:
  • http://mi.mathnet.ru/eng/nd192
  • http://mi.mathnet.ru/eng/nd/v1/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:122
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020